T Nation

Cycle Acne Hanging Around 8 wks Later

this last cycle has gave me shoulder and back acne like crazy that wont go away, even 8 weeks after last shot. dermatologist gave me some antibiotics a couple weeks ago but its still hanging around… anything i can do? i’m tempted to try accutane.

ty

just thinking out load… i wonder if my acne was worse this time because i did the 2:1 ratio with the Tren and Test…

What SERM did you run and for how long?

Spray your back with Peroxide VAP, rub it around the back area and let it sit. It will help dry ou the area.

Get a harsh Luffa (think sandpaper) and have at your back roughly.

It’s probably high E2, but it could be many things.

Drink tons of water, wash it religeously, and maybe take adex .5mg e3d for a week or two and see if that helps.

I’d avoid both antibiotics and accutane if you can.

Cheers,
-PTD

I used nolva 10mg Ed and clomid 12.5mg Ed both for 4 weeks along with .5mg of adex Ed

8 weeks is not really that long, 12-16 weeks you should see a dramatic improvement. Try wiping down the area with rubbing alcohol or hydrogen peroxide and get some sun on your back.

well it started at week 8 of my cycle which i ended then and started my pct… so its been more like 12-14 weeks of this shit on my shoulders and back.